sleepy not speedy

Discussion in 'Side-Effects of Duromine' started by Deno, Jul 21, 2018.

  1. Deno

    Deno New Member
    Registered

    Joined:
    Jul 21, 2018
    Messages:
    2
    Likes Received:
    0
    Hi,
    I'm new to this page and this is my 3rd day on Duromine 30mg. After about 40 minutes of taking them, I get a really cruisey feeling, kind of like a tranquil, peaceful feeling then after about another 15 minutes I get tired, I just want to sleep. There is no speedy feeling or energy burst wanting to get out there and do things like a lot of others say. I have had a bit of dizziness and my blood pressure was all over the place but seems to have settled now

    I have changed my diet to vege, fruit and lean meat, Im up to about 3 litres of water each day and I'm using an exercycle for exercise.(I was a heavy drinker of RTDs but have stopped all alcohol completely while taking these tablets).

    I really want to give these tablets a massive chance to help me lose weight. So.. please is there anyone who has had this side effect that can give me some advice?

    Thanks (in advance)
     
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,793
    Likes Received:
    661
    Hello and welcome to the forum. Sorry to hear that you feel fatigue instead of energy. You might need to stop Duromine for a couple of days, and then restart it. Or try taking it every other day instead of every day. Either your body responds incorrectly to the drug action, or the dose is too high and you’re in a mild overdose (which causes tiredness).

    Best of luck! Please, let us know how you go.
     
  3. Deno

    Deno New Member
    Registered

    Joined:
    Jul 21, 2018
    Messages:
    2
    Likes Received:
    0

    Hi,
    Just letting you know that I have stopped taking these tablets because during that 3rd night I had a pain through both breasts and also something which felt like a weight pressing down on my chest. Although that was not painful, it did stress me out a bit.

    Since I stopped taking these, everything has returned to normal except for my eating pattern. I refuse to let those 3 full days go to waste so am trying to keep my food healthy and at a less amount.

    Thank you for responding to my question, it was greatly appreciated.
     
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,793
    Likes Received:
    661
    I’m so sorry you had to go through this horrible side effects attack. Thank God you’re clever and stopped taking the pills immediately. AND you’re bravo to keep the healthy eating habits! If you wish, you can continue posting your weight loss journey here, on the forum. We welcome all people, who are changing their weight and life, with or without Duromine. Either way, best of luck!
     
  5. Steph w

    Steph w New Member
    Registered

    Joined:
    Aug 6, 2018
    Messages:
    7
    Likes Received:
    3
    I’m the same. I get the weird shattered side effect but I’m exhausted. (Sleeping 11 hour nights)

    Try to go KETO (low carb) there’s a lot of Facebook groups for recipes and tips :) have a look. Aim for 20grams of carbs or less a day.

    Cardio will be your best friend. Quickest way to shed is cardio. Eg step machine, tread, row, eliptical. With a lot of cardio you may not notice the kg dropping, but you will physically look skinner. I’d recommend measurements over scales. Good luck.
     
    April likes this.
  6. Kim van Heerden

    Kim van Heerden New Member
    Registered

    Joined:
    Sep 6, 2018
    Messages:
    1
    Likes Received:
    0
    Day 3 for me on 30g. No side effects yet, was hoping for the energy boost but still nothing. Guess I can be grateful that I'm not experiencing any major side effects.

    I have an 8 month old son (pic for cuteness), and he is busy teething so he isn't sleeping through the night. When I woke up at about 02:30 I had a headache that spanned over my entire head (never had this before), went back to sleep hoping my body would take care of the headache. When I woke again at 06:30 it was still there. I took a pain killer with about 500ml of water and the pain was gone, just in time before my son woke up.

    Not going to exercise this first week, I first want to see how my body reacts to the pills.

    Still hoping for that energy boost!

    Staying with family at the moment while my husband is busy with contract work. Hoping to start a Keto lifestyle as of October. I've seen some amazing results of people eating the Keto way.
     

    Attached Files:

  7. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,793
    Likes Received:
    661
    Awwwww... thank you so much for sharing this lovely photo! What a precious little boy you have!
    So, you have a plan and sounds like a good one!
    As for the headaches, yes, unfortunately these are possible on Duromine. And i think that both "remedies" helped you get rid of the pain - the painkiller and the 500 ml of water. Duromine can cause dehydration, and that's the reason why we tell every Duromine beginner to increase their daily water intake.
    Hope this was the first and the last headache on Duromine. Have a great day!
     
    Kim van Heerden likes this.
Loading...
Similar Threads - sleepy speedy
  1. Jelena
    Replies:
    17
    Views:
    2,734